S.M. – Indiana
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I received the Phizer Vaccine on March 31 & April 19. I started having numbness and a racing heart hours after the vaccines. But three weeks later, all of the nasty reactions came full force. And I’m still dealing with severe skin sensitivity and pain, swelling and painful lumps on my legs that remain unexplained and untreatable, but is ruining my life. Heat intolerance and hives. Joint pain and high blood pressure. And my heart pounds so hard. I WAS perfectly healthy prior to the vaccine. I have a sweet little boy, he is 5 and autistic. And I can barely care for him as I did before. It’s heart breaking. I just want medical help and answers. But I can’t get any.
-S.M. - Indiana"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.